Open Access
September, 2010 The $C^m$ Norm of a Function with Prescribed Jets I
Charles Fefferman
Rev. Mat. Iberoamericana 26(3): 1075-1098 (September, 2010).


We prove a variant of the classical Whitney extension theorem, in which the $C^m$-norm of the extending function is controlled up to a given, small percentage error.


Download Citation

Charles Fefferman . "The $C^m$ Norm of a Function with Prescribed Jets I." Rev. Mat. Iberoamericana 26 (3) 1075 - 1098, September, 2010.


Published: September, 2010
First available in Project Euclid: 27 August 2010

zbMATH: 1228.42021
MathSciNet: MR2789377

Primary: 49K24 , 52A35

Keywords: optimal $C^m$ norm , Whitney extension theorem

Rights: Copyright © 2010 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.26 • No. 3 • September, 2010
Back to Top